RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2009, том 5, номер 2, страницы 123–144 (Mi jmag121)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression

V. M. Bruk

Saratov State Technical University, 77 Politekhnitcheskaja Str., Saratov, 410054, Russia

Аннотация: In terms of boundary values, we describe a spectrum of the linear relations indicated in the paper title. We study the invertible restrictions of maximal relation and show that the operators inverse to these restrictions are integral. The criterion of holomorphicity of the family of these operators is determined. Using the results obtained, we show that the minimal relation is symmetric in Hilbert space and describe all generalized resolvents of this relation.

Ключевые слова и фразы: linear relation, symmetric relation, spectrum, generalized resolvent, holomorphic operator function, differential elliptic-type expres-sion, Green function, Banach space, Hilbert space.

Полный текст: PDF файл (343 kB)
Полный текст: http:/.../abstract.php?uid=jm05-0123e
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 47A06, 47A10, 34B05
Поступила в редакцию: 28.10.2007
Язык публикации: английский

Образец цитирования: V. M. Bruk, “On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression”, Журн. матем. физ., анал., геом., 5:2 (2009), 123–144

Цитирование в формате AMSBIB
\RBibitem{Bru09}
\by V.~M.~Bruk
\paper On linear relations generated by nonnegative operator function and degenerate elliptic differential-operator expression
\jour Журн. матем. физ., анал., геом.
\yr 2009
\vol 5
\issue 2
\pages 123--144
\mathnet{http://mi.mathnet.ru/jmag121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2536512}
\zmath{https://zbmath.org/?q=an:1203.47024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269825500002}
\elib{https://elibrary.ru/item.asp?id=12796284}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag121
  • http://mi.mathnet.ru/rus/jmag/v5/i2/p123

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. В. М. Брук, “О линейных отношениях, порожденных интегро-дифференциальным уравнением с неванлинновской мерой в бесконечномерном случае”, Матем. заметки, 96:1 (2014), 5–21  mathnet  crossref  mathscinet  zmath  elib; V. M. Bruk, “On Linear Relations Generated by an Integro-Differential Equation with Nevanlinna Measure in the Infinite-Dimensional Case”, Math. Notes, 96:1 (2014), 10–25  crossref  isi
    2. V. M. Bruk, “Boundary value problems for integral equations with operator measures”, Пробл. анал. Issues Anal., 6(24):1 (2017), 19–40  mathnet  crossref  elib
    3. V. M. Bruk, “On self-adjoint and invertible linear relations generated by integral equations”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2020, no. 1, 106–121  mathnet
  • Просмотров:
    Эта страница:160
    Полный текст:36
    Литература:25
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021